< Back to Dashboard

Call Schedule

Here’s an overview of all our upcoming calls for the month.

How to get coached: 4-5 days prior to the scheduled "Live Group Coaching" calls, a link to submit to be coached will be both emailed to you and posted in the FB group as a pinned announcement. The form will be closed once we have enough submissions.

join call

date

type of call (duration)

time

Friday, October 1st

October Kick Off

8:00am Pacific
9:00am Mountain
10:00am Central
11:00am Eastern

Monday, October 4th

Workshop (1 hr)

8:30am Pacific
9:30am Mountain
10:30am Central
11:30am Eastern

Tuesday, October 19th

Live Coaching Call (1 hr)

9:00am Pacific
10:00am Mountain
11:00am Central
12:00pm Eastern

Friday, October 22nd

Q&A Coaching Call (1 hr)

8:15am Pacific
9:15am Mountain
10:15am Central
11:15am Eastern

Thursday, October 28th

Live Coaching Call (1 hr)

8:30am Pacific
9:30am Mountain
10:30am Central
11:30am Eastern

join call